U.S. and Canadian drug regulators are investigating the popular allergy medication Singulair in response to reports of mood changes, suicidal behaviour and suicide in patients.
Head tremors could be also a side-effect, as it is consistent with the possible side effects presented with the use of Singulaire, however, not directly listed itself as one, but rather linked to one ( seizures, dizziness, headaches, etc).
It should be reported to your prescribing Doctor immediately.
Please offer more details such as reasons for taking it and other symptoms.
There may be better options available.
Which singulair are you taking? The child's one or the adult? The child's one has artificial sweetener so that could be causing your head tremors. The adult one has lactose monohyrate if you react to milk that could also be an issue.
There's no known interaction between zyrtec and singulair.
If you have serious allergies and you don't want to take medication
(with all the side-effects), why not consider Holistic Allergy Elimination.
I'm familiar with "Allergy Antidotes" which I have used on many allergy sufferers with very good results over the last few years.
Also NAET (Dr. Namburdripad's Allergy Elimination Techniques) is another similar method.
There are doctors and practitioners all around the world using these methods, as there's a real need to properly address this issue with allergies that is reaching epidemic proportions!
Just do a search for practitioners in your area, if interested.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.